• A
  • A
  • A
  • ABC
  • ABC
  • ABC
  • А
  • А
  • А
  • А
  • А
Regular version of the site
Of all publications in the section: 2
Sort:
by name
by year
Article
Beaudou L., Kahn G., Rosenfeld M. Discrete Mathematics and Theoretical Computer Science. 2019. Vol. 21. No. 1. P. 1-12.

In this paper, we give a lengthy proof of a small result! A graph is bisplit if its vertex set can be partitioned into three stable sets with two of them inducing a complete bipartite graph. We prove that these graphs satisfy the Chen-Chvátal conjecture: their metric space (in the usual sense) has a universal line (in an unusual sense) or at least as many lines as the number of vertices.

Added: Jun 4, 2019
Article
Beaudou L., Brewster R. C. Discrete Mathematics and Theoretical Computer Science. 2019. Vol. 21. No. 3. P. 1-13.
Added: Jun 7, 2019